eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Would you have Bloating (Abdominal bloating) when you have Kidney infection?





Summary: there is no Bloating reported by people with Kidney infection yet.

We study people who have Bloating (Abdominal bloating) and Kidney infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Kidney infection and Bloating >>>

Kidney infection

Kidney infection can be treated by Ciprofloxacin Hydrochloride, Ciprofloxacin, Cipro, Lisinopril. (latest reports from Kidney Infection 5,454 patients)

Bloating

Bloating (feeling of tightness around abdomen) has been reported by people with depression, high blood pressure, gastroesophageal reflux disease, stress and anxiety, birth control.(latest reports from Bloating 298 patients)

On Nov, 28, 2014: No report is found.

Do you have Kidney Infection and Bloating?

You are not alone! Join a mobile support group:
- support group for people who have Kidney infection
- support group for people who have Bloating

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Since having my gallbladder removed, i have been having an ileum occur. does anyone know why this happens? i have celiac and never had a stomache or vomiting until the gladdbladder was removed.
    i feel that the removal of the gallbladder has caused my symptom. I never had a problem with my stomach before the removal of gallbladder. I have celiac, and I follow a strict gluten-free diet. If anyone can share some insight on why I would have these symptoms, it would greatly be appreciated.
    Reply
  • Can my symptoms actually pinpoint a cause/condition? (1 answer)
    I would just like insight on this. I'm on pain management right now, but it's just to manage the pain. Every thing else has really been not taken serious by any physican it office I've been to. Is this normal stuff many woman go through? I'm just sick of feeling like this between the constant pain & the daily having to pluck hairs it's insane. I'm in fantastic shape(used to be double my weight & now I'm 100lbs), the best looking I've ever been with a incredibly good looking husband & a wonderful family. My issues seem to detour a lot of things & while I'm young I'd like to get this solved or some type of solution to even maintain myself, not looking for a miracle, but would really appreciate answers.
    Reply
  • Why are my medications making me look bloated (1 answer)
    In 2008 I started the Suboxone Program. I Started on 16mg since then, I have been up and down on my doses. I was put on this drug as a result of my addiction to to over the counter opiates. I was also prescribed Seroquel, I stopped taking the Seroquel it wasn't helping me in anyway and I gained so much weight. In 2012 I was diagnosed with Bipolar and my psychiatrist put me on 300Mg Effexor, 20Mg Olanzipane and 1000Mg of Valpro. After 10 months I was able to stop taking the Valpro and Olanzipane. No matter how much weight I lose, I always appear so puffy and bloated in the face, especially under my eyes, they look like I haven't slept for weeks. I have very low self esteem as it is, this is making me feel miserable. I should also mention, that i got down 1MG of the Suboxone, after various stresses I went right back up to 18Mg. I have finally started to turn a corner and I am now reducing my dose at the right pace. It would make me feel so much better if I knew if even one more person was having this experience. Any feedback would be so appreciated. I send this with love from Australia :)
    Reply
  • Problem with my kidneys??
    In November, My husband had to rush me to the ER because I was having terrible pain in my left kidney area. After a CT scan, it was determined that I had 2 kidney stones trying to pass together. One was 1mm and the other was 3mm, and caused excruciating pain. So they prescribed me Flomax and I thought I had passed them as the pain finally went away. But ever since then, I have been experiencing like an ache (feels like a muscle spasm or pulled muscle) in my left hip and around to my left kidneys and down through into the top of my left thigh. The painf or discomfort isn't sharp, it just is noticeable. I do get gas frequently and have been bloated as well (both these have occurred before the stones due to IBS). I am also experiencing some lightheadedness and nausea. So I guess what I am asking is, would this be more kidney stones or like a kidney infection or something else??



    Any help would be great.



    Thanks!
    Reply
  • How to lose water retention in the stomach area?
    I've low body fat 12% .. but i have high water retention as i need to lose about 7-8 Liters. It appears on my lower abs. the first 4 abs are visual but the lower are bloated. not fats put water retention. I've done a lot of exercises and took different supplements but they don't vanish. the minerals level in my body is high also. I'm doing my best to cut the sodium intake and drink more water, but with a very little progress. Some people recommended for me Stanazolol. Other recommended diuretic supplements, but i know their effect is only temporary for pre-competitions only. I Need serious help please because I don't look like someone with 12% bodyfat. Thanks a lot
    Reply

More questions for: Kidney infection, Bloating

You may be interested at these reviews (Write a review):

  • Kidney infection garcinia suspected to be the cause
    I had complications a year ago, and did not this it was this supplement because I had previously used it before. I had blood in my urine, but tested negative for UTI, and bladder cancer. I started taking the medication again, and same problems, but I stayed on it longer (five days) and was diagnosed with a kidney infection.
    Reply
  • Nexium and pancreatitis
    I was hospitalized twice with pancreatitis. It also caused an e-coli kidney infection. My major symptom is a throb in my abdomen which has lessened greatly since I stopped taking Nexium.
    Reply

More reviews for: Kidney infection, Bloating

Comments from related drug studies (Check your drugs):

  • I take 60 of the Adderall XR a day. I have stomach bloating and gas and have been diagnosed via a blood test that I have celiac disease. I have tried to eat a gluten-free diet but find it expensive and time consuming. Some days are better than others but most days I feel bloated and cannot stand any ...
    Reply
  • I've taken oxybutynin for 20+ years. Some 10 years ago my stomach seemingly stopped being able to digest food well. Symptoms include acid reflux/GERD, belching, abdominal bloating, increased spasms, and severely decreased sleep. UCSF, Stanford, and gastroenterologists have not been able to diagnose ...
    Reply
  • I have IBS and have had bloating and gas pain in the past, but I'm taking Linzess which has kept it under control. I started taking Lefunomide 20 mg and within 12 hrs I had a severe case of gas pain and bloating that I couldn't get to go away and has lingered for 3 days
    Reply
  • History of comets Pancreas divisum, chronic & recurrent acute pancreatitis, gastric bile reflux 20+ ERCP/panc stents/sphincterotomies Numerous hospitalizations Cholecystectomy, appendectomy Total Pancretectomy with auto islet cell transplant/splenectomy Sub colectomy (80% of colon removed) Ro ...
    Reply
  • The symptoms listed above are from taking the carafate only. I have been on this for a week now taking it 3 times a day an hour before a meal at the same time daily. I feel bloated, constipated and am having a very hard stool then to diarrhea and it burns, I also feel as if gas is stuck in my abdome ...
    Reply

More related studies for: Kidney infection, Bloating

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.